MathSciNet Relay Station
MathSciNet bibliographic data
MR1781241 (2002m:39013) 39A11 (65M12)
Choi, Sung Kyu; Koo, Nam Jip Variationally stable difference systems by $n\sb \infty$-similarity. J. Math. Anal. Appl. 249 (2000), no. 2, 553–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement